Jump to content
Altostrata

What is happening in your brain?

Recommended Posts

Gussy
Posted (edited)
6 hours ago, Altostrata said:

The dysregulation caused by psychiatric drug withdrawal affects all the systems in the body.

 

 

This is a common symptom of dyautonomia or dysregulation of the autonomic nervous system. Your improvement is typical of withdrawal-related dysautonomia.

Thanks for your reply. I.m going to look this term up with much interest. Can.t wait for your med normal screening either. I had a quick look at dysautonomia and it showed me another example of how poor drs knowledge is, at the dr earlier this year i spoke of bp type symptoms since stopping effexor (almost 3 years ago at that point), it was put down to anxiety or me imagining it. No surprise to you i.m sure.

Edited by Gussy
Added something.

Share this post


Link to post
Share on other sites

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy